Alert archive / Ohio / Areal Flood Warnings in 2011
Areal Flood Warning 4, NWS Cleveland, OH
NWS Cleveland, OH issued this areal flood warning at Feb 18, 2011, 8:40 AM EST for Trumbull County, Ohio. It was in force for 33 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Feb 18, 2011, 8:40 AM EST (13:40 UTC)
- Expired
- Feb 19, 2011, 5:30 PM EST
- In force
- 33 hr
- Issued by
- NWS Cleveland, OH
- Area
- Storm-based polygon
- Flood severity
- None
County Trumbull County, OH
The radar
The Cleveland radar (KCLE), 80 km from the middle of the area, began a volume at 13:41 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Pittsburgh, PA (KPIT), launched 12:00Z, 1.7 hours before the alert went out and 118 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 822 m above ground
- 0-6 km bulk shear
- 60 kt
- 0-1 km storm-relative helicity
- 54 m²/s²
- 0-3 km storm-relative helicity
- 166 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
456 WGUS41 KCLE 181340 FLWCLE BULLETIN - IMMEDIATE BROADCAST REQUESTED FLOOD WARNING NATIONAL WEATHER SERVICE CLEVELAND OH 840 AM EST FRI FEB 18 2011 OHC155-190430- /O.NEW.KCLE.FA.W.0004.110218T1340Z-110219T0430Z/ /00000.0.RS.000000T0000Z.000000T0000Z.000000T0000Z.OO/ TRUMBULL OH- 840 AM EST FRI FEB 18 2011 THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A * FLOOD WARNING FOR... WESTERN TRUMBULL COUNTY IN NORTHEAST OHIO * UNTIL 1130 PM EST FRIDAY * AT 834 AM EST...THE RIVER GAGE AT PHALANX STATION IN BRACEVILLE REPORTED WATER LEVELS ABOVE FLOOD. * RUNOFF FROM RECENT RAPID SNOWMELT IS CAUSING THE FLOODING. SOME LOCATIONS THAT WILL EXPERIENCE FLOODING ARE THE BARCLEY MESSERLY ROAD SOUTH OF THE WARREN AIRPORT IN BRACEVILLE. RESIDENTS ALONG EAGLE CREEK ROAD WILL ALSO BE THREATENED AND SHOULD TAKE PROPER ACTION NOW. PRECAUTIONARY/PREPAREDNESS ACTIONS... FLOODING IS LIKELY ALONG LOW LYING ROADS AND FARMLAND. NEVER DRIVE ACROSS A FLOODED ROAD. TURN AROUND...DON'T DROWN! FLOODING IS OCCURRING OR IS IMMINENT. MOST FLOOD RELATED DEATHS OCCUR IN AUTOMOBILES. NEVER ATTEMPT TO CROSS WATER COVERED BRIDGES... DIPS...OR LOW WATER CROSSINGS. NEVER TRY TO CROSS A FLOWING STREAM... EVEN A SMALL ONE...ON FOOT OR IN A VEHICLE. TURN AROUND...DON'T DROWN! && LAT...LON 4131 8100 4126 8078 4121 8086 4124 8100 $$ SJ
4 follow-up statements
701 WGUS81 KCLE 181737 FLSCLE FLOOD STATEMENT NATIONAL WEATHER SERVICE CLEVELAND OH 1237 PM EST FRI FEB 18 2011 OHC155-190430- /O.CON.KCLE.FA.W.0004.000000T0000Z-110219T0430Z/ /00000.0.RS.000000T0000Z.000000T0000Z.000000T0000Z.OO/ TRUMBULL OH- 1237 PM EST FRI FEB 18 2011 ...FLOOD WARNING REMAINS IN EFFECT FOR THE EAGLE CREEK IN WESTERN TRUMBULL COUNTY UNTIL 1130 PM EST... RUNOFF FROM RECENT RAPID SNOWMELT IS CAUSING THE EAGLE CREEK IN BRACEVILLE TO OVERRUN IT'S BANKS. SOME ROADS IN BRACEVILLE THAT WILL EXPERIENCE FLOODING ARE THE BARCLEY-MESSERLY ROAD SOUTH OF THE WARREN AIRPORT, EAGLE CREEK ROAD, AND MCCONNELL EAST ROAD. THE BRACEVILLE-ROBINSON ROAD WILL ALSO BE THREATENED. RESIDENTS SHOULD PLAN TO TAKE ALTERNATIVE ROUTES TO AVOID THE FLOOD WATERS. PRECAUTIONARY/PREPAREDNESS ACTIONS... MOST FLOOD RELATED DEATHS OCCUR IN AUTOMOBILES. DO NOT ATTEMPT TO CROSS BRIDGES...DIPS...OR OTHER LOW SPOTS IF WATER COVERS THE ROADWAY. NEVER TRY TO CROSS A FLOWING STREAM...EVEN A SMALL ONE...ON FOOT OR IN A VEHICLE. TURN AROUND...DON'T DROWN! && LAT...LON 4131 8100 4126 8078 4121 8086 4124 8100 $$ 21
073 WGUS41 KCLE 190049 FLWCLE BULLETIN - IMMEDIATE BROADCAST REQUESTED FLOOD WARNING NATIONAL WEATHER SERVICE CLEVELAND OH 749 PM EST FRI FEB 18 2011 OHC155-192230- /O.EXT.KCLE.FA.W.0004.000000T0000Z-110219T2230Z/ /00000.0.RS.000000T0000Z.000000T0000Z.000000T0000Z.OO/ TRUMBULL OH- 749 PM EST FRI FEB 18 2011 THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS EXTENDED THE * FLOOD WARNING FOR... WESTERN TRUMBULL COUNTY IN NORTHEAST OHIO * UNTIL 530 PM EST SATURDAY * RUNOFF FROM RECENT RAPID SNOWMELT IS CAUSING THE EAGLE CREEK IN BRACEVILLE TO OVERRUN IT'S BANKS. THE LEVEL AT THE GAGE HAS BECOME STEADY AND THE WATER LEVEL WILL ONLY SLOWLY FALL. FLOODING WILL CONTINUE INTO SATURDAY. * SOME ROADS IN BRACEVILLE THAT WILL EXPERIENCE FLOODING ARE THE BARCLEY-MESSERLY ROAD SOUTH OF THE WARREN AIRPORT, EAGLE CREEK ROAD, AND MCCONNELL EAST ROAD. THE BRACEVILLE-ROBINSON ROAD WILL ALSO BE THREATENED. RESIDENTS SHOULD PLAN TO TAKE ALTERNATIVE ROUTES TO AVOID THE FLOOD WATERS. PRECAUTIONARY/PREPAREDNESS ACTIONS... BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE DANGERS OF FLOODING. IF DRIVING...SLOW DOWN! BE ALERT FOR LOW SPOTS...DIPS...AND UNDERPASSES WHICH MAY BE FLOODED. PEOPLE IN LOW LYING AREAS ALONG CREEKS AND STREAMS SHOULD MOVE TO HIGHER GROUND TO ESCAPE RISING WATER LEVELS. && LAT...LON 4131 8100 4126 8078 4121 8086 4124 8100 $$ KIELTYKA
148 WGUS81 KCLE 190442 FLSCLE FLOOD STATEMENT NATIONAL WEATHER SERVICE CLEVELAND OH 1142 PM EST FRI FEB 18 2011 OHC155-192230- /O.CON.KCLE.FA.W.0004.000000T0000Z-110219T2230Z/ /00000.0.RS.000000T0000Z.000000T0000Z.000000T0000Z.OO/ TRUMBULL OH- 1142 PM EST FRI FEB 18 2011 ...FLOOD WARNING REMAINS IN EFFECT FOR MELTING SNOW IN WESTERN TRUMBULL COUNTY UNTIL 530 PM EST SATURDAY... RUNOFF FROM RECENT SNOWMELT WAS CAUSING EAGLE CREEK IN BRACEVILLE TO OVERRUN IT'S BANKS. THE LEVEL AT THE GAGE WILL CONTINUE TO SLOWLY FALL. FLOODING WILL CONTINUE INTO SATURDAY. LATE FRIDAY EVENING EAGLE CREEK ROAD WAS CLOSED BETWEEN BRACEVILLE-ROBINSON AND BARCLEY MESSERLY ROAD AND PART OF BARCLEY MESSERLY ROAD WAS CLOSED BETWEEN EAGLE CREEK AND NELSON MOSHER ROAD. PRECAUTIONARY/PREPAREDNESS ACTIONS... BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE DANGERS OF FLOODING. IF DRIVING...SLOW DOWN! BE ALERT FOR LOW SPOTS...DIPS...AND UNDERPASSES WHICH MAY BE FLOODED. PEOPLE IN LOW LYING AREAS ALONG CREEKS AND STREAMS SHOULD MOVE TO HIGHER GROUND TO ESCAPE RISING WATER LEVELS. && LAT...LON 4131 8100 4126 8078 4121 8086 4124 8100 $$ KIELTYKA
290 WGUS81 KCLE 192021 FLSCLE FLOOD STATEMENT NATIONAL WEATHER SERVICE CLEVELAND OH 321 PM EST SAT FEB 19 2011 OHC155-192230- /O.CON.KCLE.FA.W.0004.000000T0000Z-110219T2230Z/ /00000.0.RS.000000T0000Z.000000T0000Z.000000T0000Z.OO/ TRUMBULL OH- 321 PM EST SAT FEB 19 2011 ...FLOOD WARNING REMAINS IN EFFECT FOR RAIN AND MELTING SNOW IN WESTERN TRUMBULL COUNTY UNTIL 530 PM EST... RUNOFF FROM RECENT SNOWMELT WAS HAS CAUSED EAGLE CREEK IN BRACEVILLE TO OVERRUN ITS BANKS. THE LEVEL AT THE GAGE WILL CONTINUE TO SLOWLY FALL FROM ITS 9.23 FOOT READING AT 306 PM. THIS CONTINUED SLOW FALL WILL BRING THE CREEK BACK WITHIN ITS BANKS DURING THE EARLY EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE DANGERS OF FLOODING. IF DRIVING...SLOW DOWN! BE ALERT FOR LOW SPOTS...DIPS...AND UNDERPASSES WHICH MAY BE FLOODED. PEOPLE IN LOW LYING AREAS ALONG CREEKS AND STREAMS SHOULD MOVE TO HIGHER GROUND TO ESCAPE RISING WATER LEVELS. && LAT...LON 4131 8100 4126 8078 4121 8086 4124 8100 $$
What forecasters said that day
The local office's own words before this areal flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Cleveland, OH wrote its last area forecast discussion before this areal flood warning went out at Feb 18, 6:41 AM EST, 1 hour 59 minutes earlier.
Area forecast discussion, Feb 18, 6:41 AM EST, 1 hour 59 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE CLEVELAND OH 641 AM EST FRI FEB 18 2011 .SYNOPSIS... A COLD FRONT WILL MOVE ACROSS THE AREA THIS MORNING. LARGE AREA OF HIGH PRESSURE WILL MOVE EAST OVER THE GREAT LAKES SATURDAY. && .NEAR TERM /UNTIL 6 PM THIS EVENING/... COLD FRONT CURRENTLY STRETCHING FROM WRN LOWER MICHIGAN ACROSS NW INDIANA TO STL. ALL MODELS MOVE FRONT ACROSS AREA BY THIS AFTERNOON. FRONT IS MOISTURE STARVED WITH ALMOST NO PRECIP WITH IT. WILL LEAVE ISOLATED SHOWERS FOR THIS MORNING AS SEVERAL LOCATIONS ACROSS LOWER MICHIGAN HAVE PICKED UP A COUPLE HUNDREDTHS OF AN INCH OF RAIN. EXPECT HIGH TEMPS FOR THE PERIOD NEAR DAYBREAK WITH SLOWLY FALLING TEMPS THROUGH THE AFTERNOON. && .SHORT TERM /6 PM THIS EVENING THROUGH MONDAY NIGHT/... LARGE CANADIAN HIGH BUILDS OVER THE GREAT LAKES TONIGHT INTO SATURDAY. LEFT MENTION OF FLURRIES NW PA. PROGRESSIVE SITUATION SETTING UP WITH A SERIES OF SHORT WAVES MOVING ACROSS THE AREA SUNDAY INTO MONDAY NIGHT. TIMING THESE SHORT WAVES WILL BE DIFFICULT AT BEST. FIRST ONE IS DUE SUNDAY. GFS AND ECMWF COMING INTO CLOSER AGREEMENT MOVING LOW ACROSS CENTRAL/SOUTHERN OHIO SUNDAY NIGHT. DISREGARDED NAM AS IT IS THE OUTLIER...MOVING LOW ACROSS LOWER MICHIGAN. ECMWF IS EVEN SLOWER THAN YDY...BUT KEPT CHANCE POPS SUNDAY AFTERNOON. WENT LIKELY POPS SUNDAY NIGHT AS LOW MOVES ACROSS OHIO. MODELS THEN MOVE ANOTHER LOW ACROSS OHIO VALLEY MONDAY...WITH ECMWF MOVING LOW ACROSS SOUTHERN OHIO AND GFS ACROSS KY. PEGGING PRECIPITATION TYPE WILL DEPEND ON EXACT TRACK AND TIMING OF THESE LOWS. COULD WELL HAVE RISING TEMPS SUNDAY NIGHT CHANGING PRECIP BACK TO RAIN...THEN FALLING TEMPS MONDAY. && .LONG TERM /TUESDAY THROUGH THURSDAY/... MODELS WERE IN FAIRLY GOOD AGREEMENT SHOWING LOW PRESSURE MOVING OFF TO THE EAST MONDAY NIGHT WITH HIGH PRESSURE STARTING TO BUILD IN FROM THE NORTHWEST ON TUESDAY. COULD BE SOME LINGERING SNOW SHOWERS MAINLY IN THE EAST TUESDAY MORNING. HIGH PRESSURE MOVES ACROSS THE AREA TUESDAY NIGHT INTO WEDNESDAY PROVIDING DRY WEATHER FROM LATE TUESDAY INTO WEDNESDAY NIGHT. BOTH 00Z RUNS OF GFS AND ECMWF HAVE LOW PRESSURE APPROACHING ON THURSDAY WITH PRECIP SPREADING BACK OVER THE AREA WITH A WARM FRONT. BOTH MODELS WERE A LITTLE WARMER THAN YESTERDAYS 12Z RUN SO MAINLY INDICATED A CHANCE OF RAIN...EXCEPT RAIN/SNOW FAR NORTHEASTERN AREAS. && .AVIATION /12Z FRIDAY THROUGH TUESDAY/... COLD FRONT JUST TO WEST OF CLEVELAND MANSFIELD LINE AT 11Z THIS MORNING. SKIES CLEARED OR JUST MID AND HIGH CLOUDS TO WEST OF THIS FRONT. TO THE EAST MVFR CIGS WILL IMPROVE TO VFR AND CLEAR SHORTLY AFTER THE FRONT MOVES THROUGH. LOW VFR CIGS WILL LIKELY RETURN TO THE NE AFTER 00Z SATURDAY WITH ARRIVAL OF COLDER AIR AND WESTERLY FLOW OFF THE LAKE. WEST TO SOUTHWEST SUSTAINED WINDS OF 15-22KT RANGE WITH GUSTS TO AROUND 30KT THROUGHOUT MUCH OF THE PERIOD DIMINISHING A LITTLE IN THE WEST AFTER 00Z. OUTLOOK...NON VFR DEVELOPING ON SUNDAY AND CONTINUING INTO MONDAY. && .MARINE... SOUTHWEST WINDS AROUND 20 TO 25KT WILL BECOME WEST TO SOUTHWEST BEHIND A COLD FRONT MOVING THROUGH THIS MORNING. EXPECT THE WINDS TO INCREASE TO 20 TO 30 KNOTS LATE TODAY AND INTO TONIGHT OVER MUCH OF THE LAKE...AND INTO SATURDAY OVER THE EAST END OF THE LAKE. WINDS WILL DROP OFF SATURDAY NIGHT AND EARLY SUNDAY AS HIGH PRESSURE MOVES ACROSS THE LAKE. WINDS THEN START TO INCREASE SUNDAY AFTERNOON AND SUNDAY NIGHT AS A LOW PRESSURE AND COLD FRONT MOVE THROUGH THE REGION MONDAY. BRISK NORTHERLY FLOW LIKELY BEHIND THE FRONT UNTIL HIGH PRESSURE BUILD IN LATER IN THE DAY ON TUESDAY. MARINE WEATHER STATEMENT HAS BEEN ISSUED FOR THE POTENTIAL MOVEMENT OF ICE FLOES ON THE LAKE TO ALERT ICE FISHING GROUPS AND SHIP MASTERS OF THE THREAT. GUSTY WEST WINDS WILL LIKELY CAUSE ICE FLOES TO BREAK OFF AND DRIFT INTO OPEN WATER. MARINE WEATHER STATEMENT HAS BEEN ISSUED FOR THE POTENTIAL MOVEMENT OF ICE FLOES ON THE LAKE TO ALERT ICE FISHING GROUPS AND SHIP MASTERS OF THE THREAT. GUSTY WEST WINDS WILL LIKELY CAUSE ICE FLOES TO BREAK OFF AND DRIFT INTO OPEN WATER. && .HYDROLOGY... UNSEASONABLE TEMPERATURES DRASTICALLY REDUCED AREA SNOWPACK. THIS DENSE SNOW PACK...THOUGH SPOTTY OUTSIDE OF THE SNOWBELT...RESULTED IN NOTABLE RUNOFF AND RIVER/STREAM RISES. EXPECT WATER LEVELS TO RISE OVERNIGHT AND INTO FRI AS LINGERING RUNOFF REACHES THE RIVERS. MANY OF THE GREAT LAKES TRIBUTARIES APPROACHING...AND IN SOME CASES MAY EXCEED...MINOR FLOOD STAGE BEFORE FRIDAY NIGHT. IN ADDITION...ICE BREAKUP DUE TO RIVER RISES WILL CONTINUE KEEPING A THREAT OF ICE JAMS. THE MOUTHS OF SOME RIVERS ARE REPORTED AS FROZEN OVER...SO BACKUP AND ICE JAM CONCERNS REMAIN. A FEW LOCATIONS HAVE DEPLOYED ICE BREAKER BOATS. SOME ADDITIONAL NUISANCE PONDING OF SNOW MELT COULD CAUSE PROBLEMS IN LOW LYING AREAS AND ROADS AS WARM SPELL CONTINUES THROUGH TOMORROW. NUISANCE SMALL STREAM FLOODING MOST LIKELY IN SNOWBELT AREAS WHERE SNOW PACK STILL HAS 2 TO 3 INCHES OF WATER EQUIVALENT. && .CLE WATCHES/WARNINGS/ADVISORIES... OH...NONE. PA...NONE. MARINE...NONE. && SYNOPSIS...DJB NEAR TERM...DJB SHORT TERM...DJB LONG TERM...RANDEL AVIATION...RANDEL MARINE...RANDEL HYDROLOGY...
Hazardous weather outlook, Feb 18, 5:24 AM EST, 3 hours 16 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CLEVELAND OH 524 AM EST FRI FEB 18 2011 OHZ003-006>014-017>023-027>033-036>038-047-089-PAZ001>003-191030- LUCAS-WOOD-OTTAWA-SANDUSKY-ERIE OH-LORAIN-CUYAHOGA-LAKE-GEAUGA- ASHTABULA INLAND-HANCOCK-SENECA-HURON-MEDINA-SUMMIT-PORTAGE-TRUMBULL- WYANDOT-CRAWFORD-RICHLAND-ASHLAND-WAYNE-STARK-MAHONING-MARION-MORROW- HOLMES-KNOX-ASHTABULA LAKESHORE-NORTHERN ERIE-SOUTHERN ERIE- CRAWFORD PA- 524 AM EST FRI FEB 18 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL OHIO...NORTHEAST OHIO...NORTHWEST OHIO AND NORTHWEST PENNSYLVANIA. .DAY ONE...TODAY AND TONIGHT. SOME MINOR ICE JAM FLOODING MAY OCCUR TODAY. MINOR FLOODING OF FIELDS...CREEKS AND LOW LYING AREAS MAY ALSO OCCUR. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. THE THREAT OF ICE JAM FLOODING WILL CONTINUE THROUGH SATURDAY BUT WILL SLOWLY DIMINISH. ALSO SOME MINOR FLOODING OF FIELDS...CREEKS AND LOW LYING AREAS MAY OCCUR BECAUSE OF THE MELTING AND RUNOFF MAINLY THROUGH SATURDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. LEZ061-142>149-162>169-191030- LAKE ERIE OPEN WATERS FROM RIPLEY TO BUFFALO NY- MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH- THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH- AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH-GENEVA- ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY- LAKE ERIE OPEN WATERS FROM MAUMEE BAY TO RENO BEACH- LAKE ERIE OPEN WATERS FROM RENO BEACH TO THE ISLANDS- LAKE ERIE OPEN WATERS FROM THE ISLANDS TO VERMILION- LAKE ERIE OPEN WATERS FROM VERMILION TO AVON POINT- LAKE ERIE OPEN WATERS FROM AVON POINT TO WILLOWICK- LAKE ERIE OPEN WATERS FROM WILLOWICK TO GENEVA-ON-THE-LAKE- LAKE ERIE OPEN WATERS FROM GENEVA-ON-THE-LAKE TO CONNEAUT- LAKE ERIE OPEN WATERS FROM CONNEAUT OH TO RIPLEY NY- 524 AM EST FRI FEB 18 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR LAKE ERIE. .DAY ONE...TODAY AND TONIGHT. ICE FLOES ARE EXPECTED TO DEVELOP ON LAKE ERIE TODAY AS TEMPERATURES REMAIN ABOVE FREEZING...AND A STRONG WEST TO SOUTHWEST FLOW WILL CONTINUE INTO SATURDAY. ICE FISHERMAN MUST USE EXTREME CAUTION. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. HAZARDOUS WEATHER IS NOT EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
The office that day
Everything else NWS Cleveland, OH issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 18, 12:20 AM EST | Areal Flood Advisory | CLE | Lake | 5 hr |
| Feb 18, 4:27 AM EST | Areal Flood Warning | CLE | Lake | 41 hr |
| Feb 18, 5:37 AM EST | River Flood Warning | CLE | Lorain | 25 hr |
| Feb 18, 3:11 PM EST | Gale Warning | CLE | 13 hr | |
| Feb 18, 5:02 PM EST | River Flood Warning | CLE | Ottawa, Sandusky, Wood | 22 hr |
Nearby
Areal Flood Warnings in Ohio, 2011Every areal flood warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.